I have this mild redness on my toes -- only on the TOPS or sides of my big and little toes (not between any toes). I noticed it on my big toe a few months ago and didn't really think anything of it because it was so mild but now I noticed it is moving to more toes on both feet. This does not effect any other part of my feet (not the soles or in between toes). There is no itching or smell with any of this. I don't even want to call it a rash because it is so mild. There is also a bit of redness on my hip. I have no idea if it is related but it has also been there a few months. I don't think it is athlete's foot. They are just little rednesses that I can sort of feel/notice if I hit them (like if I angle my foot to hit the edge of my big toe on something, I can tell there is something there). It has been too mild for too long. It is just enough to notice that things aren't normal. I do not have diabetes.
Here is why I DON'T think it is athlete's foot:
+doesn't look like pictures I've seen
+I have my own shower that no one else uses and I don't walk around barefoot in public places (not to mention I haven't been around locker rooms/pools in years.) Though the shower rug I have (which I also am the only one that uses) may be a bit old.
+My feet are never sweaty even while wearing socks and shoes.
I guess I'm trying to prove that it isn't athlete's foot because that is the only thing that pops up when I try to look for foot symptoms.
My cat has had something itching him for the last few months also. But in any symptoms of ringworm, his hair should be falling out where the ringworm is. His hair has not been falling out. He just scratches a lot and kind of has scabs underneath his hair.
Anything you may have to mention would he helpful! thanks
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?